# SDR FDEA201205312044

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 71,597 hours, 23,738 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Limiter
- Part number: 275N21168
- Part serial: 0015
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF ATTEMPTED TO MAKE 90 DEG TURN TO RT.  TILLER WOULD NOT MOVE INITIALLY NOR COULD I USE PEDALS TO INITIATE TURN.  AFTER SEVERAL ATTEMPTS TILLER RELEASED AND WOULD MOVE NORMALLY.  WHEN TILLER RELEASED THERE WAS A NOTICEABLE THUMP HEARD AND FELT.   R & R NOSE WHEEL STEERING TORQUE LIMITER DRUM.  RIGGED CABLES, SYS TEST GOOD.IAW MM 32-51-02-4.
